# SDR IPXA09M56764

- Difficulty date: July 2, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA7128522
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 281-F1-03 EXTERNAL REPAIR DOUBLER ON RT EXTENDED FUSELAGE SKIN SECTION 6 BETWEEN STA 6-50-STA 6-70 AND BETWEEN L29R AND L30R NOT CORRELATED WITH SRM REPAIR.  REMOVED EXISTING REPAIR AT STA 6-50 BETWEEN L29R AND L30R.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5330-34338-A AND EA 01153 -5330-01-A1920.
